Redness & pain in the eye for the last one yr usually in the left eye & at times in the right eye. Have been on pred forte on doctor's advice & hv got all the clinical tests done
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi. it is not appropriate to have redness and pain for such a long time. You need to provide additional data... 1.. Does your redness snd pain go away on using predforte drops 2.. Is your eyesight affected? 3.. Do you have a lot of itching in eyes and ate your symptoms accompanied with sneezing? You should know that predforte drops are steroid drops and they are definitely needed in many eye conditions that cause redness but long term use can lead to cataract and glaucoma. there are alternative medications available but they csn be prescribed after a proper eye exsmination only. pls answer the above questions and I can yhen guide you better. Dr Vinit Shah
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?